Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Recurring infection in scalp even after using antibiotics. Reason?

hI I am facing the scalp infaction science last three years. It looks like Scalp Folliculitis . I am now using ACV Applle Cider Veniger to clean my head. But still not much success. I had taken thretment two time from manipal hospital. But fro 2 week it was gone after having some antibiotics . But every time it comes again and again. Help me to find out the correct treatment . I am in bangalore. Thanks Bhupendra
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, Bhupendra

Thanks for your query.
The following general measures may help in treating scalp folliculitis:

-wash your scalp every alternate days with cetremide 10% shampoo or beta dine scalp cleanser.
-Use a comb with very soft bristles and comb your hair just once or twice a day.
-avoid any gels, serum or other hair cosmetics.
-avoid old helmets, caps etc
-don't pinch or scratch the lesions.

Hope this helps you.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor